# SDR SWIA200110035

- Difficulty date: July 18, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 4,023 hours, 5,620 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS LOUD AIR NOISE AT EXIT AT SEAT 9B/9C. INSTALLED RTV ON E-EXIT 9BC HANDLE SEAL AS REQUIRED. NO NOISE NOTED AT THIS TIME DURING PRESSURIZATION CHECK.
